Flu shot side effect

Patient

Q: Can you feel like you have theflu after getting a flu shot

Doctor

A:   I it reasonable to feel concerned when you experience symptoms of flu after a flu shot. The vaccine contains killed viruses that will not result in you getting the virus. The side effects experienced with the flu shot include mild fever and body ache, redness and soreness over the injection site. These symptoms usually resolve on their own and no treatment is required.

Related Q&A

Q: I was prescribed .5 mg clonazepam for anxiety. I took it 27 hours ago. Am I okay to enjoy a few drinks?

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: Hello I feel I may have an iron deficiency. I have been lightheaded and dizzy upon standing. I have also been more fa...

Q: I have had numerous symptoms for a longtime including chronic fatigue, anxiety, depression, and digestive issues. My ...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews